Advertisement

Mathematical Notes

, Volume 75, Issue 1–2, pp 140–144 | Cite as

On the Orthomassivity of the Set of Characteristic Functions of Convex Sets

  • P. G. Grigor'ev
Article
  • 30 Downloads
orthomassivity of a set characteristic function of convex subsets Hilbert space best n-term approximation tight frame orthonormal system 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    B. S. Kashin, Mat. Zametki [Math. Notes], 72 (2002), no. 4, 509-515.Google Scholar
  2. 2.
    B. S. Kashin and T. Yu. Kulikova, Mat. Zametki [Math. Notes], 72 (2002), no. 2, 312-315.Google Scholar
  3. 3.
    I. Daubechies, Ten Lectures on Wavelets [Russian translation], RKhD, Moscow-Izhevsk, 2001.Google Scholar
  4. 4.
    D. L. Donoho, Constr. Approx, 17 (2001), no. 3, 353-382.Google Scholar
  5. 5.
    B. S. Kashin, Trudy Mat. Inst. Steklov [Proc. Steklov Inst. Math.], 172 (1985), 187-191.Google Scholar
  6. 6.
    A. Cohen, R. De Vore, P. Petrushev, and Y. Xu, Amer. J. Math., 121 (1999), 587-628.Google Scholar
  7. 7.
    E. L. Candès and D. L. Donoho, New Tight Frames of Curvelets and Optimal Representations of Objects with C 2 Singularities, Preprint, http://www.acm.caltech.edu/emmanuel/publications.html.Google Scholar
  8. 8.
    B. S. Kashin and A. A. Saakyan, Orthogonal Series [in Russian], 2nd edition, AFTs, Moscow, 1999.Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • P. G. Grigor'ev
    • 1
  1. 1.Vienna University of TechnologyAustria

Personalised recommendations